# SDR CALA2025091108774

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W, RH SIDE, MAIN DOOR CUTOUT HAS A CRACK AROUND A FASTENER, NEAR STA 324.  REMOVED SUPPORT P/N 141N0094-99 MAIN DOOR CUT OUT, NLG W/W RH SIDE IAW SRM 51-40-02-0G-0. FABRICATED NEW SUPPORT IAW SRM 51-40-05-0G-0, SRM 51-31-01-0G-0 AND DWG 141N0094. TREATED, PRIMED AND TOP COATED NEW SUPPORT IAW SRM 51-20-01-0G-0 AND AMM 51-21-15-370-801.  INSTALLED NEW SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 141N0094.
